Motrin Children's Ibuprofen, 100 mg, Chewable Tablets, Grape Flavored
For ages 2 to 11 years. Pain reliever/fever reducer (NSAID). Lasts up to 8 hours. Dye-free. www.motrin.com. Questions? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect) or visit ww.motrin.com. Other information: Phenylketonurics: contains phenylalanine 6 mg per tablet. Store between 20-25 degrees C (68-77 degrees F). Important: Read all product information before using Keep this box for important information. This product is for children only.